Alexander S. Kulikov
Alexander S. Kulikov
Steklov Institute of Mathematics at St. Petersburg
Verified email at logic.pdmi.ras.ru - Homepage
TitleCited byYear
SPAdes: a new genome assembly algorithm and its applications to single-cell sequencing
A Bankevich, S Nurk, D Antipov, AA Gurevich, M Dvorkin, AS Kulikov, ...
Journal of computational biology 19 (5), 455-477, 2012
70092012
A new approach to proving upper bounds for MAX-2-SAT
A Kojevnikov, AS Kulikov
Proceedings of the seventeenth annual ACM-SIAM symposium on Discrete …, 2006
522006
A 2^{|E|/4}-Time Algorithm For Max-Cut
SS Fedin, AS Kulikov
44*2002
Finding efficient circuits using SAT-solvers
A Kojevnikov, A Kulikov, G Yaroslavtsev
Theory and Applications of Satisfiability Testing-SAT 2009, 32-44, 2009
352009
New upper bounds on the Boolean circuit complexity of symmetric functions
E Demenkov, A Kojevnikov, A Kulikov, G Yaroslavtsev
Information Processing Letters 110 (7), 264-267, 2010
342010
On covering graphs by complete bipartite subgraphs
S Jukna, AS Kulikov
Discrete Mathematics 309 (10), 3399-3403, 2009
292009
An Elementary Proof of a 3n− o (n) Lower Bound on the Circuit Complexity of Affine Dispersers
E Demenkov, A Kulikov
Mathematical Foundations of Computer Science 2011, 256-265, 2011
282011
New bounds for MAX-SAT by clause learning
A Kulikov, K Kutzkov
Computer Science–Theory and Applications, 194-204, 2007
242007
Automated generation of simplification rules for SAT and MAXSAT
A Kulikov
Theory and Applications of Satisfiability Testing, 43-59, 2005
222005
Automated proofs of upper bounds on the running time of splitting algorithms
SS Fedin, AS Kulikov
Parameterized and Exact Computation, 248-259, 2004
22*2004
Circuit complexity and multiplicative complexity of Boolean functions
A Kojevnikov, A Kulikov
Programs, Proofs, Processes, 239-245, 2010
182010
Approximating shortest superstring problem using de bruijn graphs
A Golovnev, AS Kulikov, I Mihajlin
Annual Symposium on Combinatorial Pattern Matching, 120-129, 2013
172013
An upper bound O(2^0.16254n) for Exact 3-Satisfiability: a simpler proof
AS Kulikov
Zapiski nauchnykh seminarov POMI 293, 118-128, 2002
172002
Tight bounds for graph homomorphism and subgraph isomorphism
M Cygan, FV Fomin, A Golovnev, AS Kulikov, I Mihajlin, J Pachocki, ...
Proceedings of the twenty-seventh annual ACM-SIAM symposium on Discrete …, 2016
162016
On convex complexity measures
P Hrubeš, S Jukna, A Kulikov, P Pudlak
Theoretical Computer Science 411 (16-18), 1842-1854, 2010
132010
Theory and Applications of Satisfiability Testing
F Bacchus, T Walsh
Springer Berlin/Heidelberg., 2005
122005
Computing majority by constant depth majority circuits with low fan-in gates
AS Kulikov, VV Podolskii
Theory of Computing Systems 63 (5), 956-986, 2019
112019
Parameterized complexity of secluded connectivity problems
FV Fomin, PA Golovach, N Karpov, AS Kulikov
Theory of Computing Systems 61 (3), 795-819, 2017
112017
Tight lower bounds on graph embedding problems
M Cygan, FV Fomin, A Golovnev, AS Kulikov, I Mihajlin, J Pachocki, ...
Journal of the ACM (JACM) 64 (3), 18, 2017
112017
A 2^n/6.15-Time Algorithm For X3sat
EA Hirsch, AS Kulikov
11*2002
The system can't perform the operation now. Try again later.
Articles 1–20